# SDR ASAA2013060195177

- Difficulty date: June 1, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TO INERCOSTAL ATTACHMENT ANGLE AT FS 294.5 NEAR STR 13R IS CRACKED.  ACFT GROUNDED.  REMOVED DAMAGED ANGLE.  LOCATED AND DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-40-02 AND 51-40-05.
